# SDR ASAA0280200

- Difficulty date: June 9, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, DISCOVERED EMERGENCY LIGHTING TO BE INOPERATIVE AT ROW 1-3.  SPLICED BROKEN WIRE AT SEAT FD3.  LIGHTS THEN OPERATED PROPERLY.  (M)
